# SDR UPS96220141

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  STRINGER 4R HAS A CRACK AND A DOUBLE-DRILLED HOLE AT BS 440.  CUT OUT DAMAGED SECTION OF STRINGER IAW 53-10-3, FIGURE 3.  FABRICATED AND INSTALLED REPAIR PARTS IAW 727, SRM 53-10-3 AND SRM 51-10-6.
